# SDR SWAA2024112671062

- Difficulty date: November 23, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N8513F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36976
- Aircraft time: 26,858 hours, 13,333 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FA FLASHLIGHT INOPL<[01] R+R FWD INBD FA FLASHLIGHT ASSY PER AMM SIP. CKS OK.
